# SDR AALA202107062218

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472090005
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L= 0.381 INCHES, W= 0.366 INCHES, D= 0.036 INCHES ON AFT GALLEY AREA FLOOR BEAM LOCATED BETWEEN FR 64 AND FR 66 AT -Y1292. REPLACED FLOOR BEAM PER SRM 51-72-11-911-001, SRM 51-42-11-801 AND DWG D53472816.
